Functional differential equations with non-local boundary conditions
MetadataShow full metadata
In this work, we study an abstract boundary-value problem generated by an evolution equation and a non-local boundary condition. We prove the existence and uniqueness of the strong generalized solution and its continuity to respect to the parameters. The proofs are obtained via a priori estimates in non classical functional spaces and on the density of the range of the operator generated by the considered problem.
CitationGuezane-Lakoud, A. (2005). Functional differential equations with non-local boundary conditions. Electronic Journal of Differential Equations, 2005(89), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.